# SDR JJBA20240213037

- Difficulty date: February 5, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 59 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, CRACK FOUND ON LH FRAME 59 AT FLOOR STRUCTURE BTW STR 15L-16L. EXTENDED SPLICE REPAIR ON LH CENTER FUSE 4, ON FRAME 59 BTW STR 15L-16L
